# SDR HYIA20190411001

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N2748Y
- Make and model: Cessna 402C
- Aircraft serial: C4020248
- Aircraft time: 33,742 hours, 36,447 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 512211555
- Condition: Cracked
- Location: Lt Wing
- Part time: 33,742 hours, 36,447 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A CRACK WAS DISCOVERED ON THE LEFT HAND CLOSEOUT RIB (P/N: 5122115-55) AT L.W.S. 106.79. THIS CRACK ORIGINATES FROM A HOLE IN THE FORWARD ROW OF FASTENERS COMMON TO THE AFT MAIN LANDING GEAR TRUNNION SUPPORT PLATE AND TRAVELS FORWARD AN APPROXIMATE LENGTH OF .500 INCHES. THIS RIB WILL BE REPLACED USING NEW PARTS.
